MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated alinity c calcium results for one sample.The following data was provided: sid:(b)(6), initial result (b)(6) = 2.57 mmol/l, repeat = 3.51 mmol/l (abnormal curve), repeat on another alinity (b)(6) = 3.72 mmol/l.The customer performed a precision test on sid: (b)(6) for troubleshooting purposes (units of measure = mmol/l): alinity 1 (b)(6): 2.66, 2.74, 2.73, 2.71, 2.71, 2.61, 2.70, 2.74, 2.88, 2.93.Alinity 2 (b)(6): 2.51, 2.5, 2.46, 2.49, 2.52, 2.47, 2.48, 2.51, 2.48, 2.55.The sample was repeated after aliquoting the sample: alinity 1 (b)(6) = 2.34 mmol/l, alinity 2 (b)(6) = 2.31 mmol/l.A comparison study was completed with 30 patient samples and no discrepant results were generated/reported.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity c calcium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A search for similar complaints did not identify an increase in complaint activity for lot 02298un23.A review of tracking and trending did not identify any trends for the issue for the product.Device history review did not identify any non-conformances or deviations with lot 02298un23 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c calcium reagent lot 02298un23 was identified.
 
Event or Problem Description
The customer observed falsely elevated alinity c calcium results for one sample.The following data was provided: sid (b)(6) initial result ((b)(6)) = 2.57 mmol/l, repeat = 3.51 mmol/l (abnormal curve), repeat on another alinity ((b)(6)) = 3.72 mmol/l the customer performed a precision test on sid (b)(6) for troubleshooting purposes (units of measure = mmol/l): alinity 1 ((b)(6)): 2.66, 2.74, 2.73, 2.71, 2.71, 2.61, 2.70, 2.74, 2.88, 2.93 alinity 2 ((b)(6)): 2.51, 2.5, 2.46, 2.49, 2.52, 2.47, 2.48, 2.51, 2.48, 2.55 the sample was repeated after aliquoting the sample: alinity 1 ((b)(6)) = 2.34 mmol/l, alinity 2 ((b)(6)) = 2.31 mmol/l.A comparison study was completed with 30 patient samples and no discrepant results were generated/reported.No impact to patient management was reported.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18136120
Report Number3002809144-2023-00468
Device Sequence Number12776329
Product Code CJY
UDI-Device Identifier00380740132613
UDI-Public00380740132613
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Catalogue Number07P57-20
Device Lot Number02298UN23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer01/05/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6) ; ALNTY C PROCESSING MODU, 03R67-01, (B)(6) ; ALNTY C PROCESSING MODU, 03R67-01, (B)(6) ; ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown